Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MATRICE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 100971

  • Page / 4039

Export

Selection :

  • and

ALGORITHMS FOR TRIANGULAR DECOMPOSITION OF BLOCK HANKEL AND TOEPLITZ MATRICES WITH APPLICATION TO FACTORING POSITIVE MATRIX POLYNOMIALSRISSANEN J.1973; MATH. OF COMPUT.; U.S.A.; DA. 1973; VOL. 27; NO 121; PP. 147-154; BIBL. 7 REF.Serial Issue

ON COMPLETELY NORMAL (0,1)-MATRICES AND SYMMETRIZABILITYEVERETT CJ; METROPOLIS N.1972; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1972; VOL. 13; NO 3; PP. 367-373; BIBL. 3 REF.Serial Issue

A SURVEY OF INDEXING TECHNIQUES FOR SPARSE MATRICESPOOCH UW; NIEDER CA.1973; COMPUT. SURV.; U.S.A.; DA. 1973; VOL. 5; NO 7; PP. 109-133; BIBL. 1 P. 1/2Serial Issue

THE RECONSTRUCTION OF BORDERED-DIAGONAL AND JACOBI MATRICES FROM SPECTRAL DATASUSSMAN FORT SE.1982; J. FRANKLIN INST.; ISSN 0016-0032; USA; DA. 1982; VOL. 314; NO 5; PP. 271-282; BIBL. 11 REF.Article

ON THE DIAGONALIZATION OF PRINCIPAL SUBMATRICES OF POSITIVE-DEFINITE SYMMETRIC MATRICES. I. PROPERTIES OF THE DIAGONAL ELEMENTSDANEELS A.1972; BULL. SOC. MATH. BELG.; BELG.; DA. 1972; VOL. 24; NO 2; PP. 173-183; BIBL. 5 REF.Serial Issue

SUR L'INVERSION D'UNE MATRICE DE TOEPLITZ PAR BLOCS.FACQ P.1974; C.R. ACAD. SCI., A; FR.; DA. 1974; VOL. 278; NO 26; PP. 1645-1648; BIBL. 3 REF.Article

MINIMIZING THE BANDWIDTH OF SPARSE SYMMETRIC MATRICESCHENG KY.1973; COMPUTING; AUSTR.; DA. 1973; VOL. 11; NO 2; PP. 103-110; ABS. ALLEM.; BIBL. 3 REF.Serial Issue

INVERSION OF TOEPLITZ BAND MATRICES.TRENCH WF.1974; MATH. OF COMPUT.; U.S.A.; DA. 1974; VOL. 28; NO 128; PP. 1089-1095; BIBL. 8 REF.Article

ON SOME PARALLEL ALGORITHMS FOR INVERTING TRIDIAGONAL AND PENTADIAGONAL MATRICESCEI S; GALLI M; SOCCIO M et al.1981; CALCOLO; ISSN 0008-0624; ITA; DA. 1981; VOL. 18; NO 4; PP. 303-319; BIBL. 21 REF.Article

HADAMARD MATRICESWALLIS JS.1972; LECTURE NOTES MATH.; GERM.; DA. 1972; NO 292; PP. 273-489; BIBL. 12 P.Serial Issue

PROBLEME DE LA QUASI-DETERMINATION POSITIVE D'UNE MATRICE D'AUTOCORRELATIONZHITORCHUK AT.1982; METEOROLOGIJA I GIDROLOGIJA; ISSN 0130-2906; SUN; DA. 1982; NO 11; PP. 110-113; BIBL. 5 REF.Article

PERMANENTS OF 0,1-MATRICES.GORDON B; MOTZKIN TS; WELCH L et al.1974; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1974; VOL. 17; NO 2; PP. 145-155; BIBL. 2 REF.Article

THE 1-WIDTH OF (0,1)-MATRICES HAVING CONSTANT ROW SUM 3.HENDERSON JR; DEAN RA.1974; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1974; VOL. 16; NO 3; PP. 355-370; BIBL. 7 REF.Article

AN INFINITE FAMILY OF HADAMARD MATRICES OF WILLIAMSON TYPEWHITEMAN AL.1973; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1973; VOL. 14; NO 3; PP. 334-340; BIBL. 5 REF.Serial Issue

LOWER BOUNDS FOR PERMANENTS OF INCIDENCE MATRICESLEVOW RB.1972; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1972; VOL. 12; NO 2; PP. 297-303; BIBL. 5 REF.Serial Issue

A LOWER BOUND FOR THE PERMANENT ON UN(K.K)HARTFIEL DJ; CROSBY JW.1972; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1972; VOL. 12; NO 2; PP. 283-288; BIBL. 6 REF.Serial Issue

NON-SKEW SYMMETRIC ORTHOGONAL MATRICES WITH CONSTANT DIAGONALSLAM CWH.1983; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1983; VOL. 43; NO 1; PP. 65-78; BIBL. 7 REF.Article

TESTMATRIZEN MIT MAXIMALER KONDITIONSZAHL. = MATRICE TEST A NOMBRE MAXIMAL DE CONDITIONZIELKE G.1974; COMPUTING; AUSTR.; DA. 1974; VOL. 13; NO 1; PP. 33-54; ABS. ANGL.; BIBL. 18 REF.Article

AN INFINITE CLASS OF WILLIAMSON MATRICESTURYN RJ.1972; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1972; VOL. 12; NO 3; PP. 319-321; BIBL. 7 REF.Serial Issue

A NOTE ON THE LU FACTORIZATION OF A SYMMETRIC MATRIX.EVANS DJ; HATZOPOULOS M.1975; COMMUNIC. A.C.M.; U.S.A.; DA. 1975; VOL. 18; NO 5; PP. 278-279; BIBL. 1 REF.Article

DECOMPOSITION OF HADAMARD MATRICESPLOTKIN M.1972; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1972; VOL. 13; NO 1; PP. 127-130; BIBL. 2 REF.Serial Issue

ON INTEGER MATRICES OBEYING CERTAIN MATRIX EQUATIONSWALLIS J.1972; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1972; VOL. 12; NO 1; PP. 112-118; BIBL. 11 REF.Serial Issue

A SEMI-DEFINITE LYAPUNOV THEOREM AND THE CHARACTERIZATION OF TRIDIAGONAL D-STABLE MATRICESCARLSON D; DATTA BN; JOHNSON CR et al.1982; SIAM J. ALGEBR. DISCRETE METHODS; ISSN 0196-5212; USA; DA. 1982; VOL. 3; NO 3; PP. 293-304; BIBL. 16 REF.Article

MONOTONICITY OF PERMANENTS OF CERTAIN DOUBLY STOCHASTIC CIRCULANT MATRICESLONDON D.1981; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1981; VOL. 37; PP. 235-249; BIBL. 5 REF.Article

ON COMPUTING CERTAIN ELEMENTS OF THE INVERSE OF A SPARSE MATRIX.ERISMAN AM; TINNEY WF.1975; COMMUNIC. A.C.M.; U.S.A.; DA. 1975; VOL. 18; NO 3; PP. 177-179; BIBL. 4 REF.Article

  • Page / 4039